Sunday, October 26, 2014
Wednesday, June 08, 2011 davron2, Community Member, asks

Q: 7 years after TURP OP suddenly started getting blood in urine +small clots any ideas how to stop this bleed?

Answer This
Answers (2)
Jay Motola, Health Pro
7/31/11 7:48pm

After a TURP, patients may see the new onset of blood in the urine. This can occur as a result of prostatic regrowth and new blood vessels may bleed. There is nothing that you can do to stop the bleeding. An evaluation with a Urologist needs to occur as there can also be other causes of urinary tract  bleeding that may not be associated with the previous procedure.

 

Reply
Fred K., Community Member
7/21/12 10:18am
I have had the same problem very occasionally years after TURP and after all the tests and exams the doctor says that he can see nothing serious. I assume that I'm experiencing the same problem related to regrowth of the prostate and new blood vessels (bleeding and clots). Reply
DS12, Community Member
3/24/14 8:57am

Had a bleed 13 months after having TURP - Is this an indication of regrowth of prostate cells.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By davron2, Community Member— Last Modified: 03/24/14, First Published: 06/08/11